# SDR SWIA200210874

- Difficulty date: May 4, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 4,821 hours, 4,043 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 601R330501
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE SEIZED.  (DISCOVERED DURING C-CHECK INSPECTION).  OUTER HANDLE ASSEMBLY FREED AND FOUND TO BE SEVERELY CORRODED.  OUTER HANDLE ASSEMBLY REPLACED PER AMM 52-22-02.
